# SDR CA070315002

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,006 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BB100200258
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, K

## Discrepancy

(CAN) REF LOG PAGE NR 593976. F/A REPORTS ELECTRICAL SMELL IN FORWARD CABIN, AROUND ROW 2 AND 3. 4FD SIDEWALL LIGHT HOLDER FOUND AT FAULT, CBP2 C/B S5 OPENED AND SECURED.  SIDEWALL LIGHT INOP, DEFERRED IAW MEL 33-21-01 CAT (C). SOCKET ASSY P/N BB1-0020-02-58 (TC NR 20070315002)
